PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 2 | 181-186
Tytuł artykułu

On the injectivity of the generalized Bers projection and its Fréchet derivative

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
2
Strony
181-186
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-07-05
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [Be-Ge] A. F. Beardon and F. W. Gehring, Schwarzian derivatives, the Poincaré metric and the kernel function, Comment. Math. Helv. 55 (1980), 50-64.
  • [Br1] J. Brennan, Point evaluation and invariant subspaces, Indiana Univ. Math. J. 20 (1971), 879-881.
  • [Br2] J. Brennan, Invariant subspaces and weighted polynomial approximation, Ark. Mat. 11 (1973), 167-189.
  • [Me-Si] M. S. Melnikov and S. O. Sinanyan, Problems in approximation theory of functions of one complex variable, in: Itogi Nauki i Tekhniki, Sovrem. Problemy Mat. 4, Moscow, 1975, 143-250 (in Russian).
  • [Ov] M. Overholt, The area of the complement of a conformally rigid domain, Proc. Amer. Math. Soc. 103 (1988), 448-450.
  • [Su] T. Sugawa, The Bers projection and the $λ$-lemma, J. Math. Kyoto Univ. 32 (1992), 701-713.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.